Alert archive / Mississippi / River Flood Warnings in 2021
River Flood Warning 51, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Apr 10, 2021, 9:28 AM CDT for Madison County, Rankin County, Mississippi. It took effect at Apr 14, 2021, 1:00 AM CDT. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2021, 9:28 AM CDT (14:28 UTC)
- In effect from
- Apr 14, 2021, 1:00 AM CDT
- Expired
- Apr 11, 2021, 9:33 AM CDT
- In force
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Madison County, MS, Rankin County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 25 km from the middle of the area, began a volume at 14:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pearl River at Ratliff's Ferry (RATM6). The gauge peaked at 300.65 ft at Apr 12, 2021, 6:00 AM CDT.
- Action stage
- 302 ft
- Minor stage
- 303 ft
- Moderate stage
- 310 ft
- Major stage
- 315 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02484650, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
149
WGUS44 KJAN 101428
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Jackson MS
928 AM CDT Sat Apr 10 2021
...The National Weather Service in Jackson MS has issued a Flood
Warning for the following rivers in Mississippi...
Pearl River Near Carthage affecting Leake County.
Pearl River At Edinburg affecting Leake County.
Yockanookany River Near Kosciusko affecting Attala County.
Yockanookany River Near Ofahoma affecting Leake County.
Pearl River near Lena affecting Leake County.
Pearl River Near Ratliff's Ferry affecting Madison and Rankin
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Forecast includes rainfall on the ground and 24 hours of additional
rainfall.
Additional information is available at
www.water.weather.gov/ahps2/index.php?wfo=JAN
The next statement will be issued this evening at 9 PM CDT.
&&
MSC079-110230-
/O.NEW.KJAN.FL.W.0046.210410T1624Z-000000T0000Z/
/CARM6.1.ER.210410T1624Z.210414T1200Z.000000T0000Z.NO/
928 AM CDT Sat Apr 10 2021
The National Weather Service in Jackson has issued a
* Flood Warning for
the Pearl River Near Carthage.
* From this morning until further notice.
* At 8:45 AM CDT Saturday the stage was 16.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this morning and continue rising to 22.0 feet Wednesday morning.
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Sun Mon Tue
Pearl River
Carthage 17.0 16.3 Sat 8 am CDT 19.9 20.8 21.5
&&
LAT...LON 3271 8964 3277 8956 3279 8951 3268 8946
3265 8952 3263 8960
$$
MSC079-110230-
/O.NEW.KJAN.FL.W.0047.210410T2212Z-000000T0000Z/
/ENBM6.1.ER.210410T2212Z.210414T0000Z.000000T0000Z.UU/
928 AM CDT Sat Apr 10 2021
The National Weather Service in Jackson has issued a
* Flood Warning for
the Pearl River At Edinburg.
* From this afternoon until further notice.
* At 8:45 AM CDT Saturday the stage was 18.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this afternoon and continue rising to a crest of 22.5 feet Tuesday
evening.
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Sun Mon Tue
Pearl River
Edinburg 20.0 18.1 Sat 8 am CDT 21.0 21.4 22.3
&&
LAT...LON 3279 8951 3285 8935 3289 8922 3277 8918
3272 8932 3268 8946
$$
MSC007-110230-
/O.NEW.KJAN.FL.W.0048.210411T1200Z-210412T1200Z/
/KSCM6.1.ER.210411T1200Z.210411T1200Z.210411T1800Z.NO/
928 AM CDT Sat Apr 10 2021
The National Weather Service in Jackson has issued a
* Flood Warning for
the Yockanookany River Near Kosciusko.
* From Sunday morning to Monday morning.
* At 8:45 AM CDT Saturday the stage was 13.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 15.0 feet
tomorrow morning.
* Impact...At 15.0 feet, Water approaches the Natchez Trace Parkway
south of Kosciusko. Water floods lowlands alongthe reach of the
river.
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Sun Mon Tue
Yockanookany River
Kosciusko 15.0 13.2 Sat 8 am CDT 15.0 14.1 12.1
&&
LAT...LON 3295 8972 3308 8964 3328 8945 3320 8933
3304 8950 3293 8958
$$
MSC079-110230-
/O.NEW.KJAN.FL.W.0049.210412T0900Z-210415T0900Z/
/OFAM6.1.ER.210412T0900Z.210413T0600Z.210414T1500Z.NO/
928 AM CDT Sat Apr 10 2021
The National Weather Service in Jackson has issued a
* Flood Warning for
the Yockanookany River Near Ofahoma.
* From late Sunday night to late Wednesday night.
* At 8:45 AM CDT Saturday the stage was 12.2 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Monday morning to a crest of 20.0 feet early Tuesday morning.
* Impact...At 19.0 feet, Minor overbank flooding of farmland along
the river is occurring.
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Sun Mon Tue
Yockanookany River
Ofahoma 19.0 12.2 Sat 8 am CDT 17.5 19.3 20.0
&&
LAT...LON 3267 8975 3279 8976 3295 8972 3293 8958
3279 8964 3271 8964
$$
MSC079-110230-
/O.NEW.KJAN.FL.W.0050.210412T1500Z-000000T0000Z/
/GDHM6.1.ER.210412T1500Z.210413T1200Z.000000T0000Z.NO/
928 AM CDT Sat Apr 10 2021
The National Weather Service in Jackson has issued a
* Flood Warning for
the Pearl River near Lena.
* From Monday morning until further notice.
* At 8:30 AM CDT Saturday the stage was 15.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
Monday morning and continue rising to a crest of 24.5 feet Tuesday
morning.
* Impact...At 24.0 feet, Minor flooding of agricultural and pasture
land is occurring along the river.
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Sun Mon Tue
Pearl River
Lena 24.0 15.2 Sat 8 am CDT 21.9 23.9 24.5
&&
LAT...LON 3265 8980 3271 8965 3267 8962 3264 8960
3261 8969 3256 8978
$$
MSC089-121-110230-
/O.NEW.KJAN.FL.W.0051.210414T0600Z-210415T1800Z/
/RATM6.1.ER.210414T0600Z.210414T0600Z.210415T0000Z.UU/
928 AM CDT Sat Apr 10 2021
The National Weather Service in Jackson has issued a
* Flood Warning for
the Pearl River Near Ratliff's Ferry.
* From late Tuesday night to Thursday afternoon.
* At 8:15 AM CDT Saturday the stage was 298.9 feet.
* Flood stage is 303.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to crest at 303.0 feet early
Wednesday morning.
* Impact...At 303.0 feet, Minor overbank flooding is occurring along
the reach of the river.
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Sun Mon Tue
Pearl River
Ratliff's Ferr 303.0 298.9 Sat 8 am CDT 300.7 302.0 302.7
&&
LAT...LON 3243 9013 3258 8996 3265 8980 3256 8978
3250 8989 3236 9002
$$
22 follow-up statements
770
WGUS84 KJAN 110156
FLSJAN
Flood Statement
National Weather Service Jackson MS
856 PM CDT Sat Apr 10 2021
...The Flood Warning is extended for the following rivers in
Mississippi...
Pearl River near Lena affecting Leake County.
Pearl River Near Ratliff's Ferry affecting Madison and Rankin
Counties.
...The Flood Warning continues for the following rivers in
Mississippi...
Pearl River At Edinburg affecting Leake County.
Pearl River Near Carthage affecting Leake County.
Pearl River Above Philadelphia affecting Neshoba County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Forecast includes rainfall on the ground and 24 hours of additional
rainfall.
Additional information is available at
www.water.weather.gov/ahps2/index.php?wfo=JAN
The next statement will be issued Sunday morning at 900 AM CDT.
&&
MSC079-111400-
/O.EXT.KJAN.FL.W.0050.210413T1200Z-000000T0000Z/
/GDHM6.1.ER.210413T1200Z.210414T1200Z.000000T0000Z.NO/
856 PM CDT Sat Apr 10 2021
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Pearl River near Lena.
* From Tuesday morning until further notice.
* At 8:30 PM CDT Saturday the stage was 18.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage Tuesday
morning and continue rising to a crest of 24.5 feet Wednesday
morning.
* Impact...At 24.0 feet, Minor flooding of agricultural and pasture
land is occurring along the river.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Sun Mon Tue
Pearl River
Lena 24.0 18.2 Sat 8 pm CDT 21.7 23.4 24.3
&&
LAT...LON 3265 8980 3271 8965 3267 8962 3264 8960
3261 8969 3256 8978
$$
MSC089-121-111400-
/O.EXT.KJAN.FL.W.0051.210415T0000Z-210416T1200Z/
/RATM6.1.ER.210415T0000Z.210415T0000Z.210415T1800Z.UU/
856 PM CDT Sat Apr 10 2021
...The Flood Warning is now in effect until Friday morning...
The Flood Warning continues for
the Pearl River Near Ratliff's Ferry.
* From Wednesday evening to Friday morning.
* At 8:15 PM CDT Saturday the stage was 299.2 feet.
* Flood stage is 303.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected crest at 303.0 feet Wednesday
evening.
* Impact...At 303.0 feet, Minor overbank flooding is occurring along
the reach of the river.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Sun Mon Tue
Pearl River
Ratliff's Ferr 303.0 299.2 Sat 8 pm CDT 299.9 301.4 302.4
&&
LAT...LON 3243 9013 3258 8996 3265 8980 3256 8978
3250 8989 3236 9002
$$
MSC079-111400-
/O.CON.KJAN.FL.W.0047.000000T0000Z-000000T0000Z/
/ENBM6.1.ER.210412T0325Z.210413T1800Z.000000T0000Z.UU/
856 PM CDT Sat Apr 10 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Pearl River At Edinburg.
* Until further notice.
* At 7:45 PM CDT Saturday the stage was 18.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
tomorrow evening and continue rising to a crest of 22.5 feet early
Tuesday afternoon.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Sun Mon Tue
Pearl River
Edinburg 20.0 18.6 Sat 7 pm CDT 19.6 22.0 22.5
&&
LAT...LON 3279 8951 3285 8935 3289 8922 3277 8918
3272 8932 3268 8946
$$
MSC079-111400-
/O.CON.KJAN.FL.W.0046.000000T0000Z-000000T0000Z/
/CARM6.1.ER.210410T1815Z.210414T1200Z.000000T0000Z.NO/
856 PM CDT Sat Apr 10 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Pearl River Near Carthage.
* Until further notice.
* At 7:45 PM CDT Saturday the stage was 17.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 22.0 feet
Wednesday morning.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Sun Mon Tue
Pearl River
Carthage 17.0 17.1 Sat 7 pm CDT 18.7 20.3 21.5
&&
LAT...LON 3271 8964 3277 8956 3279 8951 3268 8946
3265 8952 3263 8960
$$
MSC099-111400-
/O.CON.KJAN.FL.W.0041.000000T0000Z-000000T0000Z/
/PLAM6.1.ER.210410T1855Z.210412T0000Z.000000T0000Z.NO/
856 PM CDT Sat Apr 10 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Pearl River Above Philadelphia.
* Until further notice.
* At 7:45 PM CDT Saturday the stage was 13.5 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 15.0 feet
tomorrow evening.
* Impact...At 15.0 feet, Most of the camping areas and roadways in
Burnside Lake Water Park are covered by flood water.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Sun Mon Tue
Pearl River
Philadelphi 13.0 13.5 Sat 7 pm CDT 15.0 14.7 14.2
&&
LAT...LON 3289 8922 3290 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$
2013
WGUS84 KJAN 111433
FLSJAN
Flood Statement
National Weather Service Jackson MS
933 AM CDT Sun Apr 11 2021
...The Flood Warning is cancelled for the following rivers in
Mississippi...
Pearl River Near Ratliff's Ferry affecting Madison and Rankin
Counties.
MSC089-121-111545-
/O.CAN.KJAN.FL.W.0051.210415T0000Z-210411T1433Z/
/RATM6.1.ER.210415T0000Z.210415T0000Z.210415T1800Z.UU/
933 AM CDT Sun Apr 11 2021
...The Flood Warning for the Pearl River Near Ratliff's Ferry has
been cancelled...
The Flood Warning is cancelled for
the Pearl River Near Ratliff's Ferry.
* At 8:15 AM CDT Sunday the stage was 299.7 feet.
* Flood stage is 303.0 feet.
* Forecast...The river crest has been lowered below flood stage and
is now expected to rise to a crest of 302.0 feet by early Thursday
afternoon.
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Mon Tue Wed
Pearl River
Ratliff's Ferr 303.0 299.7 Sun 8 am CDT 300.5 301.1 301.5
&&
LAT...LON 3243 9013 3258 8996 3265 8980 3256 8978
3250 8989 3236 9002
$$
2What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Apr 10, 9:24 AM CDT, 4 minutes earlier.
Area forecast discussion, Apr 10, 9:24 AM CDT, 4 minutes before
Area Forecast Discussion National Weather Service Jackson MS 924 AM CDT Sat Apr 10 2021 .UPDATE... Updated for morning discussion. && .DISCUSSION... The severe threat is finally over for the ArkLaMiss region! Rain showers have quickly exited east of the state and dry air has begun to filter in behind the boundary. Clouds will persist though the morning but we will some clearing during the early afternoon and some sun will show. We can look forward to a pleasant Saturday as highs will climb into the upper 70s in the south to near 80 degrees in the Pine Belt region and lower 70s across areas in the north./JNE/ Prior discussion below: Today and Tonight...The severe weather threat is quickly coming to an end across the forecast area early this morning. A marginal threat will persist, mainly over Southeast Mississippi, for the next couple of hours, but any severe activity is expected to be east and out of the CWA by day break. Some showers, along with an isolated storm, will linger across the area through mid-morning, before finally exiting east into Alabama. That said, the potential for heavy rainfall resulting in flash flooding will continue across the area through this morning, especially as activity trains across the same locations. Clouds will be a bit slower to exit, but will finally due so through early afternoon, resulting in mostly sunny skies across the forecast area for the remainder of the afternoon. Quieter and slightly cooler drier weather will return to the forecast area for the remainder of the short term period. Look for highs today to range from the lower 70s to around 80. Lows tonight will be cool and range from the middle 40s to middle 50s. Sunday through Friday...Quiet weather will persist Sunday into the start of the new work week. However, conditions will be slightly warmer each day. As Tuesday rolls around, rain chances will again increase across the forecast area. Models continue to indicate that another cold front will push southeast through the CWA. While high pressure at the surface builds into the region in the front's wake, multiple disturbances embedded in zonal flow aloft will traverse the CWA from west to east. This currently looks to keep off and on rain chances in the forecast Tuesday through Friday. Despite the rain chances, fortunately severe potential currently look non-existent for any of next week's activity, as northerly flow keeps instability levels over the region on the down low. /19/ && .AVIATION... 12Z TAF discussion: Convection will continue to exit the eastern portions of the area through 14Z. Lingering low ceilings will yield MVFR flight categories from late this morning into the afternoon, but VFR categories will prevail areawide as we head into this evening. Winds through the course of the day, will steadily swing around from the west and eventually the northwest, sustained between 9-13 knots, gusting to around 17 knots. These will subside to around 3-5 knots during the evening. /19/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 76 49 76 52 / 11 0 0 0 Meridian 78 50 76 49 / 13 1 0 0 Vicksburg 76 50 78 54 / 5 0 0 0 Hattiesburg 80 54 78 52 / 11 2 0 0 Natchez 77 51 78 54 / 8 0 0 0 Greenville 71 49 76 54 / 7 0 0 0 Greenwood 72 49 76 54 / 9 0 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && JNE
Hazardous weather outlook, Apr 10, 5:36 AM CDT, 3 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 536 AM CDT Sat Apr 10 2021 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 102000- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 536 AM CDT Sat Apr 10 2021 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight... The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Friday. 19 && ...HAZARD LEGEND... No short term hazards expected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss
In the hours before
Local storm report, Apr 10, 4:19 AM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
419 AM CDT SAT APR 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD MAGEE 31.87N 89.73W
04/10/2021 SIMPSON MS PUBLIC
WATER OVER ROADS IN TOWN.
&&
HJSLocal storm report, Apr 10, 6:07 AM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
607 AM CDT SAT APR 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM TSTM WND DMG 1 ESE PETAL 31.34N 89.23W
04/10/2021 FORREST MS PUBLIC
TREE BLOW DOWN ON TRUSSEL ROAD.
&&Local storm report, Apr 10, 6:08 AM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
608 AM CDT SAT APR 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM TSTM WND DMG 1 ESE PETAL 31.34N 89.23W
04/10/2021 FORREST MS EMERGENCY MNGR
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
ESE PETAL. TREE BLOW DOWN ON TRUSSEL ROAD.
&&Local storm report, Apr 10, 6:13 AM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
613 AM CDT SAT APR 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TSTM WND DMG 3 SSW MCLAURIN 31.13N 89.23W
04/10/2021 FORREST MS EMERGENCY MNGR
TREES DOWN ON N.G. WELDY ROAD.
&&Local storm report, Apr 10, 6:16 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
616 AM CDT SAT APR 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 AM TSTM WND DMG 1 S WEST HATTIESBURG 31.30N 89.38W
04/10/2021 LAMAR MS EMERGENCY MNGR
TREE DOWN NEAR THE INTERSECTION OF LINCOLN
AND OAK GROVE ROAD.
&&Local storm report, Apr 10, 6:19 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
619 AM CDT SAT APR 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 AM TSTM WND DMG 5 SW MCLAURIN 31.12N 89.28W
04/10/2021 FORREST MS EMERGENCY MNGR
TREES DOWN ON CAMP DANTZLER ROAD.
&&The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:29 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Rankin, Scott | 61 min |
| Apr 9, 7:37 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Montgomery, Webster | 98 min |
| Apr 9, 7:38 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 67 min |
| Apr 9, 7:40 PM CDT | Special Weather Statement | JAN | Washington | 35 min |
| Apr 9, 7:48 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Winston | 57 min |
| Apr 9, 7:57 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Montgomery, Webster | 51 min |
| Apr 9, 8:10 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 65 min |
| Apr 9, 8:14 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha | 46 min |
| Apr 9, 8:26 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Warren, Yazoo | 49 min |
| Apr 9, 8:29 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake | 61 min |
| Apr 9, 8:34 PM CDT | Tornado Warning | JAN | Rankin, Scott | 34 min |
| Apr 9, 8:46 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Winston | 59 min |
| Apr 9, 8:49 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 41 min |
| Apr 9, 9:09 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin, Scott | 51 min |
| Apr 9, 9:33 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 3 hr |
| Apr 9, 9:43 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 92 min |
| Apr 9, 10:06 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Smith | 54 min |
| Apr 9, 10:19 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin | 27 min |
| Apr 9, 10:53 PM CDT | Flash Flood Warning | JAN | Rankin, Scott, Smith | 2 hr |
| Apr 9, 10:57 PM CDT | Special Weather Statement | JAN | Claiborne, Copiah, Hinds, Jefferson, Warren | 33 min |
| Apr 9, 11:38 PM CDT | Special Weather Statement | JAN | Copiah, Hinds, Lawrence, Lincoln, Rankin | 37 min |
| Apr 9, 11:45 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Smith | 45 min |
| Apr 9, 11:52 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Lincoln | 38 min |
| Apr 10, 12:01 AM CDT | Flash Flood Warning | JAN | Adams, Franklin, Jefferson, Lincoln | 3 hr |
| Apr 10, 12:29 AM CDT | Special Weather Statement | JAN | Clarke, Lauderdale | 31 min |
| Apr 10, 12:31 AM CDT | Tornado Warning | JAN | Jefferson Davis, Lamar, Marion | 44 min |
| Apr 10, 12:50 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 55 min |
| Apr 10, 12:53 AM CDT | Flash Flood Warning | JAN | Covington, Jasper, Jefferson Davis, Jones, Lawrence, Simpson and 1 more | 3 hr |
| Apr 10, 1:02 AM CDT | Tornado Warning | JAN | Forrest, Lamar | 38 min |
| Apr 10, 1:09 AM CDT | Flash Flood Warning | JAN | Clarke, Lauderdale | 3 hr |
| Apr 10, 1:48 AM CDT | Flash Flood Warning | JAN | Forrest, Jones, Lamar, Marion | 3 hr |
| Apr 10, 2:17 AM CDT | Special Weather Statement | JAN | Claiborne, Franklin, Jefferson | 28 min |
| Apr 10, 2:53 AM CDT | Flash Flood Warning | JAN | Adams | 118 min |
| Apr 10, 3:43 AM CDT | Special Weather Statement | JAN | Lamar, Marion | 47 min |
| Apr 10, 9:28 AM CDT | River Flood Warning | JAN | Leake | 7 days |
| Apr 10, 9:28 AM CDT | River Flood Warning | JAN | Leake | 6 days |
| Apr 10, 9:28 AM CDT | River Flood Warning | JAN | Attala | 24 hr |
| Apr 10, 9:28 AM CDT | River Flood Warning | JAN | Leake | 4 days |
| Apr 10, 9:28 AM CDT | River Flood Warning | JAN | Leake | 24 hr |
| Apr 10, 9:32 AM CDT | River Flood Warning | JAN | Hinds, Rankin | 5 days |
| Apr 10, 9:36 AM CDT | River Flood Warning | JAN | Noxubee | 3 days |
| Apr 10, 9:40 AM CDT | River Flood Warning | JAN | Copiah, Simpson | 21 days |
| Apr 10, 9:40 AM CDT | River Flood Warning | JAN | Simpson | 35 hr |
| Apr 10, 9:40 AM CDT | River Flood Warning | JAN | Marion | 21 days |
| Apr 10, 10:44 AM CDT | River Flood Warning | JAN | Clarke | 3 days |
Nearby
River Flood Warnings in Mississippi, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.